WinnSpace Repository

Cubefree words with many squares

Show simple item record

dc.contributor.author Currie, James D.
dc.contributor.author Rampersad, Narad
dc.date.accessioned 2018-01-16T15:03:18Z
dc.date.available 2018-01-16T15:03:18Z
dc.date.issued 2014-05-13
dc.identifier.citation James D. Currie and Narad Rampersad,“Cubefree words with many squares,” Discrete Mathematics and Theoretical Computer Science 12(3) (2010): 29-34, http://dmtcs.episciences.org/486 en_US
dc.identifier.issn 1462-7264
dc.identifier.uri http://hdl.handle.net/10680/1351
dc.description.abstract We construct infinite cubefree binary words containing exponentially many distinct squares of length n . We also show that for every positive integer n , there is a cubefree binary square of length 2n. en_US
dc.description.sponsorship The first author is supported by an NSERC Discovery Grant. The second author is supported by an NSERC Postdoctoral Fellowship.
dc.language.iso en en_US
dc.publisher Discrete Mathematics and Theoretical Computer Science en_US
dc.subject cubefree word en_US
dc.subject square
dc.title Cubefree words with many squares en_US
dc.type Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search WinnSpace


Browse

My Account